Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arcade

Retin-A Gel - Everything is A-ok

Recommended Posts

Hi there!

I've been using Retin-A gel for 2 weeks now and I've started much earlier than what this forum suggests - morning and night after 2 weeks, but it's ok!

I've been getting a lot of peeling in select areas but I can cover this up really easily with moisturizer. Seriously, I use tea-tree oil, Retina-A 0.25% morning and night and my skin seems to cope with it really well! Is this ok if my face can take it? Is the peeling bad for my skin? Or is it just a "***t I can't go out in public with my face looking like a dead lizard" kind of thing? I don't actually mind the peeling, especially after 10 months of using Benzoyl Peroxide I have kind of got used to it.

So, I am now 2 weeks in and my skin is really improving. Less spots, less breakouts, less yellowheads, less panicy mirror moments!

I'm going to keep using Retin-A because I'm pleasantly surprised how good it's been for my skin over the first couple of weeks. But should I expect redness or breakouts soon? Should I expect spectacular peeling, over-drying, sunburn and squeeling from the general public?? Is it really bad that everything is actually going quite well?

Link to comment
Share on other sites

Um...you use it in the morning? I think the reason why it says only to apply at night is because of sunexposure. I hope you are using enough suncreen lol.

But ya, you can still expect some breakouts, but you will notice improvment at month 3 I think. Thats what everyone says. I didnt really see improvment then, like you I saw some good improvment at second week.

Link to comment
Share on other sites

Ask your doctor but I do not believe you should be using Retin-A in the morning. Supposedly it degrades in sunlight rendering it useless (pretty sure I read that somewhere). The tea tree oil also seems unnecessary because all the Retin-A regimens I've read through along with doctors' instructions explain to use only Retin-A, nothing else. <<< Somebody correct me if I'm wrong though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×